# SDR ASOA201101523

- Difficulty date: August 17, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 26,341 hours, 22,690 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 559 RT SIDE BULKHEAD WEB HAS INDICATION NOTED APPROX .2" IN LENGTH 50 PERCENT FSH AT WL 59.10 INBD OF RBL 18.0.  FAILED NDT INSPECTION.  COMPLIED WITH EC/TC REO 601R-53-41-260 AND REO 601R-53-41-260, REV E.
